I Had my Jaw Injected for Bruxism a Week Ago. I Have Swelling and I Am in Pain is It Normal?
Doctor Answers 3
Post Botox Swelling
Thank you for your question. Swelling, bruising, discomfort on the site of injection are common side effects. I would let your doctor know if it doesn’t get any better or worsen. You can take some Tylenol for pain or discomfort. Be sure to get treated under the supervision of a board certified dermatologist or plastic surgeon for best and safest results. I hope this helps.
Have a question? Ask a doctor
Pain and swelling after Botox injection
It's unusual to have pain and swelling 1 week after Botox injection. You need to see the physician who did the injection and have the area examined.
Stewart Wang, MD FACS, Wang Plastic Surgery
Swelling and pain after Botox for Bruxism
It is possible to get some pain and swelling after Botox injections, wherever they are placed. In most cases, I would expect the swelling to have mostly subsided after a week. In regards to pain, there might be some soreness, but I would not expect there to be significant pain after the treatment. Since you are concerned, I would recommend seeing your injector so that he or she can assess your issues and determine if there are any problems.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.